# SDR CALA2012051600361

- Difficulty date: May 16, 2012
- Submitted: May 16, 2012
- Operation: Air carrier
- Aircraft: N17619
- Make and model: Boeing 737524
- Aircraft serial: 27332
- Aircraft time: 47,796 hours, 25,482 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1505100849
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM, STA 986 HAS MILD CORROSION ON UPPER SURFACE LBL36 TO LBL46. R & R UPPER T CHORD AT STA 986 FROM LBL 10 TO LB L 48 IN REF WITH ECRA 5310-04494.  REPAIR OPTION B.
